MathSciNet Relay Station
MathSciNet bibliographic data
MR999675 (90b:62076) 62H30
Friedman, Jerome H. Regularized discriminant analysis. J. Amer. Statist. Assoc. 84 (1989), no. 405, 165–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement